# SDR SWIA202161212

- Difficulty date: September 1, 2021
- Submitted: September 23, 2021
- Operation: Air carrier
- Aircraft: N766SK
- Make and model: Cndair CL600*
- Aircraft serial: 10232
- Aircraft time: 42,100 hours, 27,112 cycles
- System (JASC): 5700 · Wing Structure
- Part: None
- Condition: Damaged
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SPOILER RETRACTION ATTEMPTED WITH SPOILER LOCK OUT COLLARS IN PLACE.    (C-CHECK RO 9-21-21)   FOUND DAMAGE ON L/H OUTBOARD GROUND SPOILER INBOARD FITTING. REMOVED DAMAGE AND PERFORMED ROTO-PEEN OF REWORKED AREA. RESTORED FINISH. COMPLIED WITH ALL STEPS OF THE REPAIR. REF CRJ700 SRM51-12-00-001-001-A01 AND REO 670-57-51-447 REV-- DATED 2021-09-03 / COMPLIED WITH SKYWEST TASK CARD 51-900-1002-SKY (CL600-2C10)
